# SDR C77A20120524002

- Difficulty date: May 24, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N627CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 10,910 hours, 6,382 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 200
- Part time: 10,910 hours, 6,382 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK CORRODED FROM FRAME 17 TO FRAME 19.  REPLACED SEAT TRACK IAW SRM 51-41-01 & 51-43-01.
